# SDR AALA202108249155

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,066 hours, 14,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725662100000
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LOWER SURFACE ACCESS DOOR / PANEL 640NB WORN. REPLACED ACCESS DOOR / PANEL PER TASK CARD 26C64057007.
